# SDR UALA2010010400028

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 57,586 hours, 21,230 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Overheated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FWD AFT LAV SMOKE DETECTOR WENT OFF (REPEAT).  HOT IRON TYPE ODOR EMANATING FROM THAT LAV.  UPDATE-CREW TURNED OFF WATER HEATER AND RAN ALL HOT WATER OUT OF HEATER.  ODOR HAS NOW DISSIPATED.  NO SMOKE WAS SEEN.  SMOKE DETECTOR OK. WATER HEATER OVERHEATING.  ITEM DEFERED.
